Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Bleeding when I poop. And i have a rash on my butt

I am a 15 year old male.. For a few days, I have been going to the bathroom, (number 2) and I have been starting to see blood come along with the poop. However, it s not diahrea, it is solid.. But there s been some more lately.. I m not sure if I m pushing it out too hard or what, but it has been alot rougher to get out than normal for some reason.. And now, I have like a rash on my butt, not sure if it s related. Im very scared and don t wanna have to see a doctor , anything I can do or? Lemme know, thanks.
Asked On : Fri, 25 Mar 2011
Answers:  1 Views:  732
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Welcome to Healthcare Magic Forum

Symptoms suggest you have an anal fissure. Its an injury/cut on the anus, may be due to straining, hard stool etc.
It heals by itself, but one has to be careful , avoid straining, avoid contipation.

Applying calendula ointment after stool and at night, helps healing fast.

If there are new symptoms, then u may see a physician for an examination.

For further queries-
Answered: Fri, 25 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor